MAUDE Adverse Event Report: CYBERONICS - HOUSTON PULSE GEN MODEL 102R; GENERATOR

CYBERONICS - HOUSTON PULSE GEN MODEL 102R; GENERATOR
Model Number 102R
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient has an m102r and it reportedly reset to 60 min off.Programming history was received and reviewed.History showed that the patient was interrogated at an output current of 1.75ma on (b)(6) 2019 with an off time of 60 minutes and was previously at an output of 1.5ma on (b)(6) 2019 and an off time of 0.8 minutes.There is no programming event to show how the patient's setting were changed and it is unclear if the patient saw a different physician during the time between the february appointment and april appointment where settings may have been adjusted.Other than the noted events, there are no other anomalies within the programming history.No additional or relevant information has been received to date.

Brand Name
PULSE GEN MODEL 102R
Common Device Name
GENERATOR
Manufacturer (Section D)
CYBERONICS - HOUSTON
100 cyberonics blvd
houston TX 77058
MDR Report Key8554637
Report Number1644487-2019-00793
Device Sequence Number2259972
Product Code LYJ
UDI-Device Identifier05425025750023
UDI-Public05425025750023
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/07/2018
Device Model Number102R
Device Lot Number203875
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR